RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2010, Volume 271, Pages 93–110 (Mi tm3238)  

This article is cited in 5 scientific papers (total in 5 papers)

Hamilton–Jacobi inequalities in control problems for impulsive dynamical systems

V. A. Dykhtaab, O. N. Samsonyukab

a Institute for System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences, Irkutsk, Russia
b Institute of Mathematics, Economics and Information Science, Irkutsk State University, Irkutsk, Russia

Abstract: We propose definitions of strong and weak monotonicity of Lyapunov-type functions for nonlinear impulsive dynamical systems that admit vector measures as controls and have trajectories of bounded variation. We formulate infinitesimal conditions for the strong and weak monotonicity in the form of systems of proximal Hamilton–Jacobi inequalities. As an application of strongly and weakly monotone Lyapunov-type functions, we consider estimates for integral funnels of impulsive systems as well as necessary and sufficient conditions of global optimality corresponding to the approach of the canonical Hamilton–Jacobi theory.

Full text: PDF file (275 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 271, 86–102

Bibliographic databases:

UDC: 517.977.5
Received in February 2010

Citation: V. A. Dykhta, O. N. Samsonyuk, “Hamilton–Jacobi inequalities in control problems for impulsive dynamical systems”, Differential equations and topology. II, Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 271, MAIK Nauka/Interperiodica, Moscow, 2010, 93–110; Proc. Steklov Inst. Math., 271 (2010), 86–102

Citation in format AMSBIB
\Bibitem{DykSam10}
\by V.~A.~Dykhta, O.~N.~Samsonyuk
\paper Hamilton--Jacobi inequalities in control problems for impulsive dynamical systems
\inbook Differential equations and topology.~II
\bookinfo Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 2010
\vol 271
\pages 93--110
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841714}
\elib{http://elibrary.ru/item.asp?id=15524635}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 271
\pages 86--102
\crossref{https://doi.org/10.1134/S0081543810040085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000287921200008}
\elib{http://elibrary.ru/item.asp?id=16974444}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952216216}


Linking options:
  • http://mi.mathnet.ru/eng/tm3238
  • http://mi.mathnet.ru/eng/tm/v271/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Miller, E. Ya. Rubinovich, “Discontinuous solutions in the optimal control problems and their representation by singular space-time transformations”, Autom. Remote Control, 74:12 (2013), 1969–2006  mathnet  crossref  isi
    2. O. N. Samsonyuk, “Funktsii tipa Lyapunova dlya nelineinykh impulsnykh upravlyaemykh sistem”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 7 (2014), 104–123  mathnet
    3. O. N. Samsonyuk, “Invariant sets for the nonlinear impulsive control systems”, Autom. Remote Control, 76:3 (2015), 405–418  mathnet  crossref  isi  elib  elib
    4. O. N. Samsonyuk, “Prilozheniya funktsii tipa Lyapunova k zadacham optimizatsii v impulsnykh upravlyaemykh sistemakh”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 14 (2015), 64–81  mathnet
    5. Claeys M., Henrion D., Kruzik M., “Semi-definite relaxations for optimal control problems with oscillation and concentration effects”, ESAIM-Control OPtim. Calc. Var., 23:1 (2017), 95–117  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:255
    Full text:28
    References:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019